# SDR DALA2015021801406

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1033-1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT AFT FILLET PANEL AREA BETWEEN BS 1033 - 1131 AND LONGERONS 18 - 30L.  CORROSION AND FASTENERS WERE REMOVED.  REWORKED AREAS WERE TREATED AND PAINTED AND FASTENERS REMOVED WERE INSTALLED IAW SRM 51-10-3, PAR 26, 21 AND 14, 53-04, PAR.57 AND 51-30-5.
